• PaulaM's Avatar

    PaulaM started following

    User: CancerNews

  • PaulaM's Avatar

    PaulaM wrote on Dick_K's wall

    Dear Dick_K, Thank you so much for your advice. Unfortunately, the oncologist is not worried about my husband not eating. He was not heavy to begin with, so I am worried. I will try to pursue the oncologist and see what she suggests. Thank you again. Good luck to you too.

  • PaulaM's Avatar

    PaulaM started following

    User: Dick_K

  • PaulaM's Avatar

    PaulaM started following

  • PaulaM's Avatar

    PaulaM asked a questionSkin Cancer - Melanoma

    My husband has been on Zelboraf for almost 3 months.

    • GregP_WN's Avatar
      GregP_WN

      If you go to the experiences tab in the blue bar at the top of the page, and type in Zelboraf in the search bar, you get this response: https://www.whatnext.com/experiences/search?utf8=%E2%9C%93&search%5Bquery%5D=zelboraf

      You can read through some of these responses to see if anyone has had that same problem while you wait for new answers.

      Thanks for posting, let me know if you need more info.

      over 4 years ago
    • Dick_K's Avatar
      Dick_K

      Paula, On March 3rd I will have been on Zelboraf for three years and I have experienced some of the same side effects as your husband.

      I am 66 years old and the hair on my head was thinning anyway so I do not think I lost much there due to Zelboraf. I did however loose ALL of my body hair. My doctor and staff are all female and I used to joke to them about having no hair on my legs or armpits; there was a certain amount of jealousy, lol. Today, a lot of the hair has grown back (still nothing in the armpits) but a lot thinner. The hair on my head also changed texture.

      Assuming the reddish skin glow you are referring to is not sunburn (photosensitivity is a real problem) it sounds like the rash that most Zelboraf patients experience. It started with me almost immediately and was quite pronounced for a period of time. Today there is still a little evidence of it on my chest and legs. (I never had it on my face.)

      I never had a sweet taste to what I was eating but I had trouble tasting sweets, go figure. Talk to your oncologist about the eating for some help. I think you are right to want to build up some strength prior to starting Ipi.

      I hope this helped. Good luck to you both.

      over 4 years ago
  • PaulaM's Avatar

    PaulaM shared an experience

    Drug or Chemo Therapy